# SDR DL738070043

- Difficulty date: January 17, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 14,455 hours, 10,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 256A35152
- Part serial: 5501
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 5 DEGREES DURING LANDING WITH FLAP HANDLE.  FOUND FLAP PDU DRY TRIED TO SERVICE, BUT PDU WOULD NOT HOLD FLUID .  CHANGED PDU, CKED OK.
